| Model Number |
N/A |
| Medical Device Problem Codes |
Material Discolored (1170); Melted (1385); Failure to Power Up (1476); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
Event or Problem Description
It was reported that during cleaning the unit will not turn on.The fuse block is melted and deformed and the power cord plug is burned and discolored.No adverse events were reported as a result of this malfunction.
Event or Problem Description
No additional event information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined that the power inlet module failed, the unit would not turn on, the fuse block was melted and deformed, and the power cord plug was burned and discolored.The power cord and power inlet module were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.